# SDR DL764061025

- Difficulty date: December 12, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 21,532 hours, 7,043 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 291001935
- Part serial: MX413985
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK R ELEC HYD PUMP FAILED.  A/C RTB, HNL MTC REPLACED R ACMP R ELCU K126 AND K127 SERVICED R SYS TO FULL ALL CHKS NORMAL .
